# SDR GAIA0062

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND.  AT THE AFT CARGO FORWARD DOOR SILL, CORROSION WAS FOUND BETWEEN DOOR LATCH FITTINGS.  REPAIRED DAMAGED STRINGER IAW TIMCO DRAWING TIO-B727-006, DATED 1-22-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
